# SDR V0XD20230421001

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 14521725001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FLOOR SILL HAS SIGNS OF CORROSION BETWEEN FRM 20- FRM 24. CORRECTIVE ACTION: REMOVED DAMAGED FLOOR SILL AND INSTALLED NEW FLOOR SILL ON L/H SIDE FROM FRM 18- FRM 23 IAW EMB 135 SRM 51-40-02. SEE AVMAX WO 81054 WC 1180
